# SDR ASAA2016053116904

- Difficulty date: May 31, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 10,341 hours, 3,374 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL LT PACK LIGHT ILLUMINATED. EXTINGUISHES ON MASTER CAUTION RESET. ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP CONTROL BITE TEST IAW AMM 21-61-00. NO FAULTS NOTED. GROUND VERIFICATION SUCCESSFUL.
